# SDR FDEA202109232392

- Difficulty date: September 23, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N988FD
- Make and model: Boeing 757230
- Aircraft serial: 26705
- Aircraft time: 65,601 hours, 25,377 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 118611822
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 FLOOR BOARD 222MDF IS DAMAGED. FABRICATED ZONE 220 FLOOR BOARD 222MDF ON VT MAE TRAVELER # T21/1573511 IAW DWG   SRZ-25-005 REVISION R. MAJOR REPAIR
